Messenger ribonucleic acid vaccine‑associated immune thrombocytopenia: A rare complication of vaccine
MetadataShow full item record
Abstract: Coronavirus disease 2019 continues to have a serious impact in countries with the effect of new variant viruses emerging with mutations. While the effectiveness and protection of the vaccine have been determined all over the world, some vaccine related side effects can be detected in the form of cases. In our case, the patient was admitted to the emergency department of our hospital with complaints of weakness and progressive rash on his legs. Diffuse petechiae purpura on the legs of the patient was observed and complete blood count revealed thrombocytopenia. Peripheral blood smear supported the blood count test results with thrombocytopenia, secondary causes of thrombocytopenia were excluded, and the patient was diagnosed with vaccine induced immune thrombocytopenia.
SourceThe Turkish Journal of Emergency Medicine
- Makale Koleksiyonu